# SDR SWAA2016100308372

- Difficulty date: September 24, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE ANGLE CRACKED ON WS 537.806 INTERNAL CAVITY.  R&R ANGLE IAW SRM AND DWG.
